# SDR USAA2014111300004

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 35,416 hours, 12,705 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT OVEN SMOKES WHEN TURNED ON SMOKE QUITS WHEN OVEN IS TURNED OFF.  REPLACED FWD LT OVEN IAW AMM 25-35-19.
